<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 40, No. 3) Next Issue >>
Bull. Korean Math. Soc. 2003 Vol. 40, No. 3, 351—544
The non-existence of certain mod $p$ Galois representations
Hyunsuk Moon
MSC numbers : 11F80, 11R39
Bull. Korean Math. Soc. 2003 Vol. 40, No. 3, 537—544
Roughness of gamma-subsemigroups/ideals in gamma-semigroups
Young Bae Jun
MSC numbers : 20M12, 18B40
Bull. Korean Math. Soc. 2003 Vol. 40, No. 3, 531—536
Geometric probability in the Minkowski plane
Weon-Bae Kim and Yong-Il Kim
MSC numbers : 60D05, 53C65, 52A22
Bull. Korean Math. Soc. 2003 Vol. 40, No. 3, 521—529
Integral bases over $p$-adic fields
Alexandru Zaharescu
MSC numbers : 11S99
Bull. Korean Math. Soc. 2003 Vol. 40, No. 3, 509—520
Some remarks on $M$-ideals and strong proximinality
Catherine Finet and Lucas Quarta
MSC numbers : 41A50, 41A65, 46B20
Bull. Korean Math. Soc. 2003 Vol. 40, No. 3, 503—508
Oscillation of second order nonlinear delay difference equations
S. H. Saker
MSC numbers : 39A10
Bull. Korean Math. Soc. 2003 Vol. 40, No. 3, 489—501
On the geometry of the manifold $MEX_{2n}$
Ki-Jo Yoo
MSC numbers : 53A30, 53C07, 53C25
Bull. Korean Math. Soc. 2003 Vol. 40, No. 3, 475—487
Fixed points of sequentially condensing operators
In-Sook Kim
MSC numbers : 47H09, 47H10
Bull. Korean Math. Soc. 2003 Vol. 40, No. 3, 465—473
On the special Finsler metric
Nany Lee
MSC numbers : Primary 53B40; Secondary 53C60, 58B20
Bull. Korean Math. Soc. 2003 Vol. 40, No. 3, 457—464
A Fubini theorem for generalized analytic Feynman integrals and Fourier-Feynman transforms on function space
Seung Jun Chang and Il Yong Lee
MSC numbers : 28C20, 60J65
Bull. Korean Math. Soc. 2003 Vol. 40, No. 3, 437—456
Efficient algorithms for computing the minimal polynomials and the inverses of level-$k$ $\Pi$-circulant matrices
Zhaolin Jiang and Sanyang Liu
MSC numbers : 15A21, 65F15
Bull. Korean Math. Soc. 2003 Vol. 40, No. 3, 425—435
B.-Y. Chen inequalities for submanifolds in generalized complex space forms
Jeong-Sik Kim, Yeong-Moo Song, and Mukut Mani Tripathi
MSC numbers : 53C40, 53C15, 53C42
Bull. Korean Math. Soc. 2003 Vol. 40, No. 3, 411—423
Multiplier transformations and strongly close-to-convex functions
Nak Eun Cho and Tae Hwa Kim
MSC numbers : 30C45
Bull. Korean Math. Soc. 2003 Vol. 40, No. 3, 399—410
A system of nonlinear variational inclusions in real Banach spaces
Chuan-Zhi Bai and Jin-Xuan Fang
MSC numbers : 49J40, 47J20
Bull. Korean Math. Soc. 2003 Vol. 40, No. 3, 385—397
The uniform local asymptotic normality: An empirical process theory approach
Jongsig Bae and Sungyeun Kim
MSC numbers : Primary 62G20, 62G10; Secondary 60F17, 60F05
Bull. Korean Math. Soc. 2003 Vol. 40, No. 3, 373—383
Limit functions of skew product for class $M$ in Fatou set
Wang Sheng
MSC numbers : 30D05, 37F50
Bull. Korean Math. Soc. 2003 Vol. 40, No. 3, 365—371
Some general convergence principles with applications
H. Y. Zhou, G. L. Gao, G. T. Guo, and Y. J. Cho
MSC numbers : Primary 47H17; Secondary 47H05, 47H10
Bull. Korean Math. Soc. 2003 Vol. 40, No. 3, 351—363

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd